Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Elevated creatinine levels and suffering from Dementia and Parkinson's - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   hi
User :   hello
Doctor :   how can i help you?
User :   Can I ask you which field u r a specialist in?
Doctor :   i am a general practitioner
User :   ok..thank you
User :   My father is suffering from Dementia & Parkinsons
Doctor :   ok
User :   his age is 61yrs
User :   & the problem started in 1999
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
Doctor :   ok
User :   61yrs, MALE, xxxxx, xxxxx, Married
Doctor :   ok
User :   since then his condition has been permanently deteriorating
Doctor :   Does he have any other health problems? Diabetes, Hypertension, Asthma, Thyroid disease, Allergies?
Doctor :   ok
User :   Yes he has been suffering from Hypertension since 1992
Doctor :   ok
Doctor :   is he on medication for parkinson's now?
User :   Also he has Diabetes but under diet control, Improper Kidney Function i.e CREATININE 4.00, ESR 110,
User :   ALBUMIN IN urine = (++)
Doctor :   ok
Doctor :   when were these investigations done?
Doctor :   is he on medication for parkinson's now?
User :   SYNCAPONE 150
Doctor :   ok
User :   investigations have been done in xxxxx & xxxxx bombay
Doctor :   wat about the investigations?
Doctor :   when?
User :   1999, 2000, 2003, 2005, 2007
Doctor :   the most recent ones
Doctor :   the creatinine is elevated
User :   MRI brain in 2008 april
Doctor :   when was it done?
User :   creatinine - 4 days back
Doctor :   he needs to consult a neurophysician
Doctor :   creatinine indicates
Doctor :   renal function
Doctor :   increased levels indicate that he has to be evaluated and
Doctor :   drug doses may have to be changed
User :   if you can give me your email id, i can mail u his detailed medication right now
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   please confirm your details
User :   yes
Doctor :   you should take
Doctor :   him to a neurophysician
Doctor :   does he have any other problem right now
User :   he is not able to walk without help, for everything he needs help
Doctor :   ok
Doctor :   does he have a cough,cold or fever?
User :   so can you help us in anyway
User :   cold & running nose yes
Doctor :   we can only give you advice or refer to a hospital in bangalore
User :   which hospital & which doctor would you suggest
Doctor :   our email id is YYYY@YYYY
Doctor :   we would only be able to refer in bangalore
Doctor :   as we are based in bangalore
User :   yeah right now we are in bangalore
Doctor :   ok
Doctor :   can you specify your current residence?
User :   we don't have a house here, we had come for some work..., but we can go where ever u suggest, but it should be the best
Doctor :   ok
Doctor :   One of our doctors will get back to you soon with all the relevant details
User :   ok...
Doctor :   Please fill this feed back form that i send, and do inform me when done
Doctor :   are you there xxxxx?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need furtIher medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor